# SDR CA081120002

- Difficulty date: November 18, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 15,119 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 2840 · Fuel Indicating System
- Part: Monitor
- Condition: Faulty
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORT ERRATIC ON FUEL QTY INDICATION. TROUBLESHOOTING REVEALED FAULTY CONTROL MONITOR.  MONITOR REPLACED BY REPAIRED UNIT THAT FAILED 2 DAYS LATER, REPLACED WITH OTHER ONE FROM SAME VENDOR THAT DOESN`T WORK, SWAPPED WITH AN SERVICEABLE UNIT FROM AN OTHER ACFT (FLTS) TO CONFIRMED TROUBLESHOOTING. IT TAKES 3 DIFFERENT UNIT TO FINALLY FIXED THE PROBLEM.
